# SDR REXA2024103001195

- Difficulty date: March 12, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L/H AILERON SIDE PCU BUSHINGS, BUSHING LUGS FOUND TO BE PREVIOUSLY OVERSIZED   REPAIRED LH AILERON PCU BUSHING LUGS IAW REO 670-57-6-237 REV - - DATED 2017-07-25
